# SDR GTIA040401

- Difficulty date: April 3, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING NR 5 SLAT OUTBOARD EDGE SEAL IS TORN.  OUTBOARD RIB NR 5 SLAT REMOVED.  FOUND RIB TO BE DAMAGED BEYOND REPAIR.  NEW RIB SEAL AND RETAINER INSTALLED.  (M)
